Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Elevated LVEF, taking carnisure, coverysl, cardivas. Side effects of long term use?

My wife is having LVEF 20 TO 25% Since last 7 years she use to take follwing medicine. 1, CARNISURE 500 ONE TAB A DAY. 2, COVERSYL 4 MG ONE TAB A DAY. 3, LASILACTONE 50 ONE TAB A DAY. 4. CARDIVAS 6.25 TWO TAB A DAY. 5. LANIXINE .25 ONE TAB A DAY FOR 5 DAYS A WEEK. 6. FLAVEDON MR TWO TAB A DAY PLZ let me know about the side effects of above medicines, if she take regularly.
Asked On : Fri, 28 Dec 2012
Answers:  1 Views:  58
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Nephrologist 's  Response

Thanks for the query

It is beyond possible to list out all the side effects of the tablets however I can list out the most common side effects of the medications
1. Coversyl- Increase in potassium, cough
2. Lasilactone- Electrolyte disturbance, dehydration
3. Cardivas- reduced heart rate
4. Lonoxin- Electrolyte disturbace, bradycardia
5. Flavdon MR- giddiness

I must add here that she is on the right medications for her condition and most patients do well without any issues. If you have a specific doubt please get back to me

Answered: Tue, 31 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor